On finitely generated birational flat extensions of integral domains
Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 35-40.
DOI: 10.5802/ambp.183
Susumu Oda 1

1 Kochi University, Faculty of Education Department of Mathematics 2-5-1 Akebono-cho, Kochi 780-8520 JAPAN
@article{AMBP_2004__11_1_35_0,
     author = {Susumu Oda},
     title = {On finitely generated birational flat extensions of integral domains},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {35--40},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {1},
     year = {2004},
     doi = {10.5802/ambp.183},
     mrnumber = {2077236},
     zbl = {1074.13503},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.183/}
}
TY  - JOUR
AU  - Susumu Oda
TI  - On finitely generated birational flat extensions of integral domains
JO  - Annales mathématiques Blaise Pascal
PY  - 2004
DA  - 2004///
SP  - 35
EP  - 40
VL  - 11
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.183/
UR  - https://www.ams.org/mathscinet-getitem?mr=2077236
UR  - https://zbmath.org/?q=an%3A1074.13503
UR  - https://doi.org/10.5802/ambp.183
DO  - 10.5802/ambp.183
LA  - en
ID  - AMBP_2004__11_1_35_0
ER  - 
%0 Journal Article
%A Susumu Oda
%T On finitely generated birational flat extensions of integral domains
%J Annales mathématiques Blaise Pascal
%D 2004
%P 35-40
%V 11
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.183
%R 10.5802/ambp.183
%G en
%F AMBP_2004__11_1_35_0
Susumu Oda. On finitely generated birational flat extensions of integral domains. Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 35-40. doi : 10.5802/ambp.183. https://ambp.centre-mersenne.org/articles/10.5802/ambp.183/

[1] D. D. Anderson A note on minimal prime ideals, Proc. Amer. Math. Soc., Volume 122 (1994), pp. 13-14 | DOI | MR | Zbl

[2] H. Matsumura Commutative Algebra , 2-nd edition, Benjamin, Reading, 1980 | MR | Zbl

[3] H. Matsumura Commutative Ring Theory, Cambridge University Press, New York, 1986 | MR | Zbl

Cited by Sources: